# SDR DL72K981338

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480DA
- Make and model: Boeing 727232
- Aircraft serial: 20860
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 65192922
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING, CENTER SECTION, REAR SPAR WEB, RBL 10.75 AND LBL 14.5.  REPAIR FOR WEB CRACKS.  THE CENTER WING REAR SPAR WEB WAS FOUND WITH THE TYPICAL CRACKS NEAR THE UPPER SPAR CAP AT RBL 10.75 AND LBL 14.5.  THE CRACKS WERE ROUTED OUT AND REPAIRED WITH LOCAL REPAIR DOUBLERS.  THE REPAIRS WERE ACCOMPLISHED PER ER/A 365047-14AD, REV A.
